# SDR AALA981548

- Difficulty date: August 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47828
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1871
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INTERIOR SURFACE OF PROTRUDED FUSELAGE SKIN AND FASTENERS PULLING THROUGH AT STATION 1871 ABOVE AND BELOW LONGERON 47R.  INSTALLED DOUBLER REPAIR WITH FILLER PIECE IAW SRM 53-20-00 VOL 1.  (M)
